# SDR MASA2014090902576

- Difficulty date: September 9, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 28,403 hours, 22,951 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Defibrillator
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEFIBULATOR BEEPING.  REPLACED DEFIBULATOR.
